On new classes of some nano closed sets

Authors

  • S. Ganesan Assistant Professor, PG & Research Department of Mathematics, Raja Doraisingam Government Arts College, Sivagangai-630561, Tamil Nadu, India. (Affiliated to Alagappa University, Karaikudi, Tamil Nadu, India)
  • C. Alexander Assistant Professor, PG & Research Department of Mathematics, Raja Doraisingam Government Arts College, Sivagangai-630561, Tamil Nadu, India. (Affiliated to Alagappa University, Karaikudi, Tamil Nadu, India)
  • M. Sugapriya PG & Research Department of Mathematics, Raja Doraisingam Government Arts College, Sivagangai-630561, Tamil Nadu, India. (Affiliated to Alagappa University, Karaikudi, Tamil Nadu, India)
  • A. Aishwarya PG & Research Department of Mathematics, Raja Doraisingam Government Arts College, Sivagangai-630561, Tamil Nadu, India. (Affiliated to Alagappa University, Karaikudi, Tamil Nadu, India)

Keywords:

N*μ-closed sets , TN*μ -spaces

Abstract

The aim of this paper is to introduce a new class of sets called N*μ-closed sets in Nano topological spaces and to study some of its basic properties. As applications of N*μ-closed sets, we introduce TN*μ -spaces, gTN*μ -spaces, and αTN*μ -spaces. Moreover, we obtain certain new characterizations for the TN*μ -spaces, gT N*μ -spaces, and αTN*μ -spaces.

Downloads

Download data is not yet available.

References

Adinatha C. Upadhya, On quasi nano p-normal spaces, International Journal of Recent Scientific Research, 8(6)(2017), 17748 -17751.

K. Bhuvaneshwari and K. Mythili Gnanapriya, Nano generalized closed sets in Nano topological spaces, International Journal of Scientific and Research Publications, 4(5) (2014), 2250-3153.

K. Bhuvaneshwari and K. Mythili Gnanapriya, On nano generalized pre-closed sets and nano pre generalized closed sets in nano topological spaces, International Journal of Innovative Research in Science, Engineering and Technology, 3(10) (2014), 16825-16829.

K. Bhuvaneshwari and K.Ezhilarasi, On nano semi generalized and nano generalized semi-closed sets, IJMCAR, 4(3)(2014), 117-124.

K. Bhuvaneshwari and K. Ezhilarasi, Nano generalized semicontinuity in nano topological spaces, International Research Journal of Pure Algebra-6(8) 2016, 361-367.

S. Ganesan, C. Alexander, B. Sarathkumar and K. Anusuya, N*g-closed sets in nano topological spaces, Journal of Applied Science and Computations, 6(4) (2019), 1243-1252.

S. Ganesan, S. M. Sandhya, S. Jeyashri and C. Alexander, Between nano closed sets and nano generalized closed sets in nano topological spaces, Advances in Mathematics: Scientific Journal, 9(2020), no 3, 757-771. http:// doi.org/10.37418/amsj.9.3.5

R.Lalitha and A.Francina Shalini, On nano generalized ^-closed and open sets in nano topological spaces, International Journal of Applied Research, 3(5) (2017), 368 – 371.

M. Lellis Thivagar and Carmel Richard, Note on Nano topological spaces, Communicated.

M. LellisThivagar and Carmel Richard, On Nano forms of weakly open sets, International Journal of Mathematics and Statistics Invention, 1(1)(2013), 31-37.

M. LellisThivagar and Carmel Richard, On Nano continuity, Mathematical Theory and Modeling, 3(7)(2013), 32-37.

C. R. Parvathy and S.Praveena, On nano generalized pre regular closed sets in nano topological spaces, IOSR Journal of Mathematics (IOSR-JM), 13(2)(2017), 56-60.

I. Rajasekaran and O. Nethaji, On some new subsets of nano topological spaces, Journal of New Theory, 16 (2017) 52-58.

A. Revarhy and G. Illango, on nano -open sets, International Journal of engineering Contemporary Mathematics and Sciences,1(2) (2015), 1-6.

P. Sulochana Devi and K. Bhuvaneswari, On nano regular generalized and nano generalized regular closed Sets in nano topological Spaces, International Journal of Engineering Trends and Technology, 8(13)(2014), 386-390.

R. Thanga Nachiyar and K. Bhuvaneshwari, On nano generalized A-closed sets and nano A-generalized closed sets in nano topological spaces, International Journal of Engineering Trends and Technology, 6(13) (2014), 257-260.

Published

2020-08-31

How to Cite

S. Ganesan, C. Alexander, M. Sugapriya, & A. Aishwarya. (2020). On new classes of some nano closed sets. MathLAB Journal, 6, 28-44. Retrieved from https://purkh.com/index.php/mathlab/article/view/742

Issue

Section

Research Articles

Most read articles by the same author(s)